# SDR QXEA2009060100392

- Difficulty date: June 1, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,269 hours, 20,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - RT OTBD SEAT TRACK IS CORRODED AT APPROX X170.  BLENDED OUT CORROSION PER R/D 8/4-53-884 PG 6 NOTE NR 1.  MAX REMOVED IS 0.020 INCH WHICH IS WITHIN LIMITS PER RD 8/4-53-884.  HFEC IAW NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  ALODINED REPAIR AREA PER RD 8/4-53-884  PG 6 NOTES 4 AND 6.
